MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-53
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and replaced the faulty monitor to fix the reported issue.The fse then performed all functional and safety checks to meet factory specifications.Unit passed all functional and safety test per factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted when our investigation is completed.The full event site name is (b)(6) hospital.
 
Event or Problem Description
It was reported that the screen of the cs300 intra-aortic balloon pump (iabp) was flickering.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, g8, h2, h4, h6 (type of investigation, investigation findings, investigation conclusions), h10, h11.Corrected field: d1, g1 (contact person ¿ mfg site).
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ENGLISH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12377476
Report Number2249723-2021-01922
Device Sequence Number1206963
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public10607567108704
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date08/27/2021
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose